Alert archive / California / Frost Advisories in 2013

Frost Advisory 25, NWS Eureka, CA

October 6, 2013

NWS Eureka, CA issued this frost advisory at Oct 6, 2013, 6:15 PM PDT. It took effect at Oct 7, 2013, 1:00 AM PDT. It was in force for 118 min.

The area

The counties it named.

The facts

Issued
Oct 6, 2013, 6:15 PM PDT (01:15 UTC)
In effect from
Oct 7, 2013, 1:00 AM PDT
Expired
Oct 7, 2013, 2:58 AM PDT
In force
118 min
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WWUS76 KEKA 070115
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
615 PM PDT SUN OCT 6 2013


CAZ004-071500-
/O.NEW.KEKA.FR.Y.0025.131007T0800Z-131007T1500Z/
UPPER TRINITY RIVER-
615 PM PDT SUN OCT 6 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY. 

* LOW TEMPERATURES...30 TO 36. SOME LOCATIONS MAY FALL INTO THE
  UPPER 20S.

* LOCATIONS...VALLEYS OF TRINITY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$
1 follow-up statement
395 
WWUS76 KEKA 070958
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 AM PDT MON OCT 7 2013

CAZ004-071500-
/O.CAN.KEKA.FR.Y.0025.000000T0000Z-131007T1500Z/
/O.NEW.KEKA.FR.Y.0026.131007T1200Z-131007T1500Z/
UPPER TRINITY RIVER-
258 AM PDT MON OCT 7 2013

...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* LOW TEMPERATURES...30 TO 36. 

* LOCATIONS...VALLEYS OF TRINITY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Oct 6, 3:07 PM PDT, 3 hours 8 minutes earlier.

Area forecast discussion, Oct 6, 3:07 PM PDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PDT SUN OCT 6 2013

.SYNOPSIS...A TROUGH WILL MOVE OVER THE PACIFIC NORTHWEST ON
MONDAY AND THEN SLOWLY BUILD OVER NORTHERN CALIFORNIA BY
WEDNESDAY. THIS WILL BRING COOLER TEMPERATURES AND SOME CLOUDS TO
THE COAST.

&&

.DISCUSSION...NO MAJOR CHANGES. MODELS ARE IN GOOD AGREEMENT
SHOWING A TROUGH MOVING INTO THE PACIFIC NORTHWEST ON MONDAY AND
THEN HAVING IT SLOWLY BUILD OVER NORTHERN CALIFORNIA BY WEDNESDAY
BEFORE GRADUALLY SHIFTING TO THE EAST BY THE END OF THIS WEEK.
THIS WILL BRING COOLER TEMPERATURES AND THE THREAT OF A FEW
SPRINKLES OR MAYBE A LIGHT SHOWER TO MAINLY DEL NORTE COUNTY
MONDAY AND TUESDAY. THOUGH, QPF SHOULD BE MINIMAL AND MODELS
CONTINUE TO TREND DRIER. AS A RESULT, POPS CONTINUE TO LOWER.
EXPECT COLD NIGHT TIME TEMPERATURES WITH THIS TROUGH AND THE
ASSOCIATED FROST/FREEZE PRODUCTS. KEPT POPS NEAR CLIMO IN THE LONG
RANGE.

&&

.AVIATION...VFR IS EXPECTED TO CONTINUE AT ALL AREA AIRPORTS
THROUGH THE NIGHT. MODELS ARE HINTING AT SOME GROUND FOG AT CEC
AND ACV, BUT IT REMAINS VERY DRY ALONG THE COAST THIS AFTERNOON
AND DO NOT REALLY SEE THIS OCCURRING. THAT SAID, HINTING AT IT
WITH 6SM BR FOR A FEW HOURS FROM DAWN TO SUNRISE. VFR SHOULD
PREVAIL MONDAY AS WELL. BFG

&&

.MARINE...18Z ASCAT PASS SHOWED SOUTHERLY WINDS OF 5 TO 15 KTS
ACROSS THE OUTER WATERS. AS OF 21Z BUOY OBSERVATIONS REPORTED
WAVES OF 4 TO 6 FT WITH BUOY 46014 REPORTING WINDS OUT OF THE
NORTH. WINDS WILL EVENTUALLY TURN OUT OF THE NORTH AND STRENGTHEN
ACROSS ALL OF THE WATERS OVERNIGHT INTO MONDAY AS A WEAK FRONTAL
SYSTEM MOVES THROUGH THE AREA AND HIGH PRESSURE STRENGTHENS BEHIND
IT. NORTHERLY WINDS WILL RAPIDLY INCREASE ON MONDAY...APPROACHING
GALE FORCE MONDAY NIGHT INTO TUESDAY ACROSS THE OUTER WATERS.
CONTINUED THE SMALL CRAFT ADVISORIES ACROSS THE WATERS MONDAY WITH
A GALE WATCH STARTING ACROSS THE SOUTHERN OUTER WATERS MONDAY
NIGHT AND THE NORTHERN OUTER WATERS TUESDAY MORNING. A LONGER
PERIOD NW SWELL CURRENTLY PROPAGATING THROUGH THE WATERS WILL MIX
WITH BUILDING NORTHERLY WIND DRIVEN SEAS...WITH THE SHORT PERIOD
SEAS DOMINATING THROUGH MIDWEEK. WINDS AND SEAS WILL SUBSIDE LATER
IN THE WEEK. STP

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

SMALL CRAFT ADVISORY FOR PZZ450-455-470-475.
GALE WATCH FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 6, 7:21 AM PDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
721 AM PDT SUN OCT 6 2013

CAZ001>004-076-071430-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
721 AM PDT SUN OCT 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 2:35 AM PDTGale WarningEKA3 days
Oct 7, 2:35 AM PDTHazardous Seas WarningEKA3 days
Oct 7, 2:58 AM PDTFrost AdvisoryEKA4 hr

Nearby

Frost Advisories in California, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.